MathSciNet Relay Station
MathSciNet bibliographic data
MR2259049 35J60 (35B25 35J20)
Cao, Daomin; Noussair, Ezzat S.; Yan, Shusen Multiplicity of asymmetric solutions for nonlinear elliptic problems. Quart. Appl. Math. 64 (2006), no. 3, 463–482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement